# SDR CKSA96088

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND AFT BELLY PIT CORROSION ON FS 1200 BETWEEN STRINGER 33R TO 33L.  REMOVED CORROSION FROM FRAME AND FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  REPAIRED FRAME IAW DC8 SRM 53-2-0 FIGURE 2, 51-1-21.  TREATED AND PAINTED IAW DC8 SRM 51-1-8.  TASK NR 80537, CORROSION CARD NR 5590-0551.
